# SDR DL73S954643

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Nlg
- Component: BACH6P026300
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYS A-HYD QTY LOSS ON APPROACH.  FOUND HYD LINE BROKEN AT B-NUT ON NOSE GEAR ACTUATING CYLINDER.  INSTALLED TEMP LINE CHANGED A-SYS FILTERS PRESS AND CASE DRAIN, LEAK CHKS OK.
